zbMATH — the first resource for mathematics

Asymptotic behavior analysis of a fractional-order tumor-immune interaction model with immunotherapy. (English) Zbl 1435.92032
Summary: A fractional-order tumor-immune interaction model with immunotherapy is proposed and examined. The existence, uniqueness, and nonnegativity of the solutions are proved. The local and global asymptotic stability of some equilibrium points are investigated. In particular, we present the sufficient conditions for asymptotic stability of tumor-free equilibrium. Finally, numerical simulations are conducted to illustrate the analytical results. The results indicate that the fractional order has a stabilization effect, and it may help to control the tumor extinction.
92C50 Medical applications (general)
Full Text: DOI
[1] Marx, J., How cancer cells spread in the body, Science, 244, 4901, 147-148 (1989)
[2] Dunn, G. P.; Bruce, A. T.; Ikeda, H.; Old, L. J.; Schreiber, R. D., Cancer immunoediting: from immunosurveillance to tumor escape, Nature Immunology, 3, 11, 991-998 (2002)
[3] Restifo, N. P.; Dudley, M. E.; Rosenberg, S. A., Adoptive immunotherapy for cancer: harnessing the T cell response, Nature Reviews Immunology, 12, 4, 269-281 (2012)
[4] West, W. H.; Tauer, K. W.; Yannelli, J. R., Constant-infusion recombinant interleukin-2 in adoptive immunotherapy of advanced cancer, New England Journal of Medicine, 316, 15, 898-905 (1987)
[5] Nani, F. K.; Oğuztöreli, M. N., Modelling and simulation of Rosenberg-type adoptive cellular immunotherapy, Mathematical Medicine and Biology, 11, 2, 107-147 (1994) · Zbl 0821.92017
[6] Kirschner, D.; Panetta, J. C., Modeling immunotherapy of the tumor—immune interaction, Journal of Mathematical Biology, 37, 3, 235-252 (1998) · Zbl 0902.92012
[7] Heymans, N.; Podlubny, I., Physical interpretation of initial conditions for fractional differential equations with Riemann-Liouville fractional derivatives, Rheologica Acta, 45, 5, 765-771 (2006)
[8] Li, H.-L.; Zhang, L.; Hu, C.; Jiang, Y.-L.; Teng, Z., Dynamical analysis of a fractional-order predator-prey model incorporating a prey refuge, Journal of Applied Mathematics and Computing, 54, 1-2, 435-449 (2017) · Zbl 1377.34062
[9] Petráš, I., Fractional-order Nonlinear Systems: Modeling, Analysis and Simulation (2011), Berlin, Germany: Springer Science & Business Media, Berlin, Germany
[10] Khan, M. A.; Ismail, M.; Ullah, S.; Farhan, M., Fractional order sir model with generalized incidence rate, AIMS Mathematics, 5, 3, 1856-1880 (2020)
[11] Khan, M. A.; Khan, A.; Elsonbaty, A.; Elsadany, A. A., Modeling and simulation results of a fractional dengue model, The European Physical Journal Plus, 134, 8, 379 (2019)
[12] Ullah, S.; Khan, M. A.; Farooq, M.; Gul, T.; Hussain, F., A fractional order HBV model with hospitalization, Discrete & Continuous Dynamical Systems-S, 13, 3, 957-974 (2019)
[13] Khan, M. A.; Ullah, S.; Farhan, M., The dynamics of zika virus with caputo fractional derivative, AIMS Mathematics, 4, 1, 134-146 (2019) · Zbl 1425.37054
[14] Kilbas, A. A. A.; Srivastava, H. M.; Trujillo, J. J., Theory and Applications of Fractional Differential Equations, 204 (2006), Amsterdam, Netherlands: Elsevier Science Limited, Amsterdam, Netherlands · Zbl 1092.45003
[15] Li, Y.; Chen, Y.; Podlubny, I., Stability of fractional-order nonlinear dynamic systems: Lyapunov direct method and generalized Mittag-Leffler stability, Computers & Mathematics with Applications, 59, 5, 1810-1821 (2010) · Zbl 1189.34015
[16] Bandyopadhyay, B.; Kamal, S., Stabilization and Control of Fractional Order Systems: A Sliding Mode Approach, 317 (2015), Berlin, Germany: Springer, Berlin, Germany · Zbl 1307.93001
[17] Choi, S. K.; Kang, B.; Koo, N., Stability for caputo fractional differential systems, Abstract and Applied Analysis, 2014 (2014) · Zbl 07022779
[18] Ko, W.; Ahn, I., Stationary patterns and stability in a tumor-immune interaction model with immunotherapy, Journal of Mathematical Analysis and Applications, 383, 2, 307-329 (2011) · Zbl 1252.35055
[19] Ahmed, E.; El-Sayed, A. M. A.; El-Saka, H. A. A., On some Routh-Hurwitz conditions for fractional order differential equations and their applications in Lorenz, Rössler, Chua and Chen systems, Physics Letters A, 358, 1, 1-4 (2006) · Zbl 1142.30303
[20] Vargas-De-León, C., Volterra-type Lyapunov functions for fractional-order epidemic systems, Communications in Nonlinear Science and Numerical Simulation, 24, 1-3, 75-85 (2015) · Zbl 1440.92067
[21] Diaz, J. I.; Pierantozzi, T.; Vazquez, L., Finite time extinction for nonlinear fractional evolution equations and related properties, Electronic Journal of Differential Equations, 2016, 239, 1-13 (2016) · Zbl 06637309
[22] Alsaedi, A.; Ahmad, B.; Kirane, M., A survey of useful inequalities in fractional calculus, Fractional Calculus and Applied Analysis, 20, 3, 574-594 (2017) · Zbl 1367.26016
[23] Diethelm, K.; Ford, N. J.; Freed, A. D., A predictor-corrector approach for the numerical solution of fractional differential equations, Nonlinear Dynamics, 29, 1-4, 3-22 (2002) · Zbl 1009.65049
[24] Garrappa, R., Trapezoidal methods for fractional differential equations: theoretical and computational aspects, Mathematics and Computers in Simulation, 110, 96-112 (2015)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.